# SDR 95ZZZM370

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: 6794188
- Condition: Broken
- Location: Nr 1 Eng
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING FOR FLIGHT 1973 AT AET, NR 1 PROPELLER FAILED TO REVERSE, LOW PITCH STOPS DID NOT RETRACT.  FOUND INTERMEDIATE PROP CONTROL ROD BROKEN, REPLACED ROD AND PERFORMED OPS CHECK PER MM CHAP 76.
